# SDR FDEA201603180950

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 50,188 hours, 17,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WOULD NOT ILLUMINATE WHEN DOOR  WAS ARMED.  INSPECTED DOOR AREA & CLEANED  AROUND SENSOR & ADJUSTMENT TEST GOOD.
